| Catalog Number |
ECP0110GV |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the preparation of a stereo-guided breast biopsy through normal density tissue, the basket of the probe allegedly came off when tried to load the device onto the system.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
The manufacturing location was selected as unknown due to system limitations.The manufacturing location for the encor product is adroit medical equipment.As the lot number for the device was provided, a review of the device history records will be performed.The return of the sample is pending.However, photo was provided for review.The investigation of the reported event is currently underway.(expiry date: 01/2025).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
Additional Manufacturer Narrative
H10: the manufacturing location was selected as unknown due to system limitations.The manufacturing location for the encor product is adroit medical equipment.H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one encor biopsy probe and partial vacuum assembly were received for evaluation.It was noted that the saline cap and probe cover was not returned.During visual evaluation, the device was returned with the sample tissue chamber separated from the probe, the device was appeared to be clean, and the aperture appeared to be closed.No functional testing due to the nature of the complaint.Also, two electronic photos were provided and reviewed.The first photo shows the encor biopsy probe in which it was observed that the front seal cap was detached from the sample trap chamber.The second photo shows the labelling information which it verifies/matches with the trackwise details.Based on the provided photo, the reported detachment of device can be confirmed.Therefore, the investigation is confirmed for the reported detachment of device as the received photo and also the device returned for evaluation (observed from evaluation photos) shows the front seal cap detached from the sample trap chamber.A definitive root cause for the alleged detachment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiry date: 01/2025), g3.H11: h6 (method, result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
Event or Problem Description
It was reported that during the preparation of a stereo guided breast biopsy procedure through normal density tissue, the basket of the probe allegedly came off when tried to load the device onto the system.The procedure was completed by using another device.There was no patient contact.